# SDR SCNA20250813317

- Difficulty date: August 13, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N7933A
- Make and model: Boeing 737-800
- Aircraft serial: 33677
- Aircraft time: 59,541 hours, 23,240 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MECHANICAL/ELECTRICAL ODOR IN FLIGHTDECK AT CRUISE.   PERFORMED FIM 21-00 TASK 806 STEP C, NO FUMES, SMOKE OR ODOR DETECTED, OK FOR SERVICE
